Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 184, NWS North Platte, NE

June 26, 2014Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2014, 10:58 PM MDT for Sheridan County, Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2014, 10:58 PM MDT (04:58 UTC)
Expired
Jun 26, 2014, 11:45 PM MDT
In force
47 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Sheridan County, NE

The radar

The Rapid City radar (KUDX), 157 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 11:10 PM MDTTSTM WND DMG3 E Gordon, NENICKEL SIZE HAIL REPORTED WITH ESTIMATED 60 MPH WIND. CROP DAMAGE IN THE AREA. TIME ESTIMATED BY RADAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 5.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2014-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1840 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2014-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1840 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1731 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

248 
WUUS53 KLBF 270458
SVRLBF
NEC161-270545-
/O.NEW.KLBF.SV.W.0184.140627T0458Z-140627T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1058 PM MDT THU JUN 26 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 1145 PM MDT

* AT 1057 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
  SOUTHEAST OF CLINTON...AND MOVING NORTH AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  RUSHVILLE...GORDON...CLINTON...LONE BUTTE...INTERSECTION OF HIGHWAY
  27 AND MILLS ROAD...MOUNT MARIA...INTERSECTION OF HIGHWAY 87 AND
  LARABEE ROAD...INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD...
  WHITE CLAY AND HOOVER LAKE.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 82 AND 111.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4300 10261 4300 10209 4259 10209 4248 10217
      4243 10266
TIME...MOT...LOC 0458Z 188DEG 31KT 4267 10225

HAIL...1.50IN
WIND...60MPH

$$

KNUTSVIG
3 follow-up statements
622 
WWUS53 KLBF 270511
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1111 PM MDT THU JUN 26 2014

NEC161-270545-
/O.CON.KLBF.SV.W.0184.000000T0000Z-140627T0545Z/
SHERIDAN NE-
1111 PM MDT THU JUN 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
SHERIDAN COUNTY UNTIL 1145 PM MDT...

AT 1106 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
GORDON...AND MOVING NORTH AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
GORDON AND HOOVER LAKE.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 91 AND 111.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4253 10251 4286 10245 4300 10209 4259 10209
      4248 10217
TIME...MOT...LOC 0511Z 194DEG 31KT 4276 10221

HAIL...1.50IN
WIND...70MPH

$$

KNUTSVIG
948 
WWUS53 KLBF 270526
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1226 AM CDT FRI JUN 27 2014

NEC161-270545-
/O.CON.KLBF.SV.W.0184.000000T0000Z-140627T0545Z/
SHERIDAN NE-
1126 PM MDT THU JUN 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SHERIDAN COUNTY UNTIL 1145 PM MDT...

AT 1120 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GORDON...AND
MOVING NORTH AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HOOVER LAKE.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 100 AND 111.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4259 10236 4283 10230 4300 10209 4259 10209
      4259 10218
TIME...MOT...LOC 0526Z 202DEG 28KT 4282 10214

HAIL...1.00IN
WIND...60MPH

$$

KNUTSVIG
551 
WWUS53 KLBF 270545
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1245 AM CDT FRI JUN 27 2014

NEC161-270555-
/O.EXP.KLBF.SV.W.0184.000000T0000Z-140627T0545Z/
SHERIDAN NE-
1145 PM MDT THU JUN 26 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHERIDAN COUNTY
HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4259 10236 4283 10230 4300 10209 4259 10209
      4259 10218
TIME...MOT...LOC 0545Z 202DEG 28KT 4296 10206

$$

KNUTSVIG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:00 PM MDT, 4 hours 58 minutes earlier.

Area forecast discussion, Jun 26, 6:00 PM MDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
700 PM CDT THU JUN 26 2014

.UPDATE...
ISSUED AT 659 PM CDT THU JUN 26 2014

HAVE UPDATED THE EVENING FORECAST TO ADJUST CHANCES FOR
PRECIP...ESPECIALLY ACROSS SOUTHWEST NE. HRRR SUGGESTING A COMPLEX
DEVELOPING ACROSS THE WEST AND MOVING EAST LATER THIS EVENING.
CURRENT RADAR EVOLVING CLOSE TO HRRR PROGS AND THIS SEEMS
PLAUSIBLE. SOME POTENTIAL FOR HIGH WINDS WITH ANY STORMS THAT
DEVELOP. OTHERWISE TEMPS LEFT PRETTY MUCH AS IS.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 337 PM CDT THU JUN 26 2014

VERY UNSTABLE CONDITIONS RESIDE ACROSS THE NEBRASKA PANHANDLE INTO
THE EASTERN PLAINS OF COLORADO. ANALYSIS INDICATES SURFACE BASED
CAPES RUNNING IN THE 3000 TO 4500 J/KG RANGE. THIS SEEMS REASONABLE
GIVEN STEEP MID LEVEL LAPSE RATES AND AND DEW POINT TEMPERATURES IN
THE 60S. LITTLE CAPPING INVERSION LEFT AND EXPECT THAT ISOLATED TO
SCATTERED COVERAGE OF THUNDERSTORMS TO DEVELOP LATE THIS AFTERNOON.
BEST FORCING REMAINS WEST OF THE REGION TODAY...SO NOT EXPECTING
WIDESPREAD DEVELOPMENT. NEVERTHELESS ENOUGH SHEAR AND INSTABILITY
SUGGESTS A FEW OF THE STORMS WILL BECOME SEVERE BY LATE THIS
AFTERNOON.

TONIGHT EXPECT A CLUSTER OR TWO OF STORMS TO MOVE EAST INTO WESTERN
KANSAS AND NEBRASKA...AIDED BY SOUTHERLY LOW LEVEL JET OF 35 KTS.
AGAIN BEST LARGE SCALE FORCING TO REMAIN WEST OF THE REGION...SO
WILL KEEP POPS FAIRLY LOW. OTHERWISE A VERY MILD NIGHT...WITH LOWS
IN THE 60S TO NEAR 70 DEGREES DUE TO HIGH AMOUNTS OF
MOISTURE/HUMIDITY.

THERMODYNAMIC ENVIRONMENT IS QUITE FAVORABLE OF THUNDERSTORM
DEVELOPMENT ON FRIDAY. STEEP MID LEVEL LAPSE RATES AND HIGH MOISTURE
CONTENT /DEW POINTS IN THE MID TO UPPER 60S/ SHOULD YIELD MLCAPE IN
EXCESS OF 2500 J/KG. A CAPPING INVERSION SHOULD BE IN PLACE THROUGH
MUCH OF THE MORNING INTO EARLY AFTERNOON AS AN ELEVATED MIXED LAYER
SPREADS EAST ACROSS THE REGION. LARGE SCALE FORCING INCREASES
DRAMATICALLY FRIDAY AFTERNOON JUST AHEAD OF A POTENT SHORTWAVE
DISTURBANCE APPROACHING FROM THE WEST. COOLING ALOFT ALSO SPREADS
INTO THE AREA AFTER NOON WITH THE ARRIVAL OF THE DISTURBANCE. A
SURFACE COLD FRONT EXTENDING FROM NEAR MERRIMAN TO OGALLALA SHOULD
BE THE FOCUS FOR RAPID THUNDERSTORM DEVELOPMENT AROUND 3 OR 4 PM
CENTRAL TIME. AHEAD OF THE FRONT WINDS WILL BE BACKED TO THE
SOUTHEAST...VEERING TO SOUTHWEST ALOFT. INITIAL STORM MODE WILL
LIKELY BE IN THE FORM OF SUPERCELLS...WITH LARGE HAIL THE MAIN
THREAT. RATHER WEAK UPPER LEVEL FLOW SUGGESTS STORMS WILL BE SLOW
MOVING AT FIRST. STORMS SHOULD BECOME MORE NUMEROUS AND FASTER
MOVING AS COLD POOL ALOFT EVOLVES AND STORMS SPREAD EAST FRIDAY
EVENING.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 337 PM CDT THU JUN 26 2014

THUNDERSTORMS SHOULD BE WELL UNDERWAY EARLY FRIDAY EVENING. A
RATHER STRONG UPPER TROUGH WILL MOVE ONTO THE CENTRAL AND
NORTHERN PLAINS CREATING STEEP MID LEVEL LAPSE RATES OF 8 TO 8.5
C/KM. SCATTERED COVERAGE WEST OF HWY 83 EARLY IN THE EVENING
SHOULD QUICKLY CONGEAL INTO A SMALL MCS. WHILE LARGE HAIL AND
LOCALLY HEAVY RAINFALL IS THE PRIMARY CONCERN EARLY EVENING...THIS
SHOULD TRANSITION TO A DAMAGING WIND/LOCALLY HEAVY RAIN THREAT
LATE EVENING/OVERNIGHT.

SATURDAY MORNING SHOULD BE DRY WITH A POTENTIAL FOR THUNDERSTORM
DEVELOPMENT ALONG A MID LEVEL TROUGH AXIS. ANY DEVELOPMENT SHOULD
PUSH EAST OF THE FA FOR DRY CONDITIONS ONCE AGAIN SATURDAY NIGHT.

ON SUNDAY...A CLOSED UPPER LOW WILL TRACK FROM SRN SASKATCHEWAN
INTO SRN MANITOBA AS AN UPPER TROUGH MOVES ACROSS THE NRN AND
CNTRL PLAINS. MID LEVEL LAPSE RATES WILL AGAIN BE STEEP AND AS CAP
WEAKENS...THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A WEAK COLD
FRONT FROM MINNESOTA INTO NERN AND CENTRAL NEBR. THE ECMWF MODEL
IS THE MOST ROBUST WITH CONVECTIVE DEVELOPMENT AND HAVE INCREASED
POPS SUN AFTN/EVENING TO AS HIGH AS 30 TO 50 PERCENT ACROSS THE
ERN HALF OF FA.

DRY AND PLEASANT MONDAY AND TUESDAY IN THE LOWER 80S UNDER
INFLUENCE OF CANADIAN AIRMASS. A SLIGHT CHANCE FOR SHOWERS AND
THUNDERSTORMS BY WEDNESDAY NIGHT/THURSDAY AS BETTER MOISTURE AND
INSTABILITY RETURN TO THE REGION.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 659 PM CDT THU JUN 26 2014

DIFFICULT FORECAST ESPECIALLY FOR KLBF SITE THROUGH 09Z OR SO. TSRA
IS DEVELOPING AS PER SHORT RANGE GUIDANCE SUGGESTS AND BASED ON
CURRENT MESOANALYSIS PARAMETERS PROGRESSION EWD THIS EVENING SEEMS
REASONABLE. LLJ IS EXPECTED TO DEVELOP LATE AS WELL WHICH SHOULD
CONTINUE ANY ORGANIZED COMPLEX AS IT MOVES EWD...BUT SHOULD BE
SOUTH OF KVTN. DIFFICULTY LIES IN CIG FORECAST POST TSRA. SHORT RANGE
MODELS AND NAM INDICATING GOOD POTENTIAL FOR IFR CONDITIONS WITH
STRATUS BEHIND THE CONVECTION AND HAVE PUT THIS IN THE FORECAST
THOUGH CONFIDENCE IS LOW BASED ON EVENTUAL EVOLUTION OF TSRA.
BEYOND 12Z...AGAIN LOW CONFIDENCE IN POSSIBILITY OF STRATUS BUT
TSRA DEVELOPMENT IS LIKELY AGAIN BY AFTERNOON AT BOTH KLBF AND
KVTN.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JWS
SHORT TERM...TAYLOR
LONG TERM...ROBERG
AVIATION...JWS
Hazardous weather outlook, Jun 26, 8:14 PM MDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
914 PM CDT THU JUN 26 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-280215-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
914 PM CDT THU JUN 26 2014 /814 PM MDT THU JUN 26 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A COUPLE AREAS OF THUNDERSTORMS WILL MOVE ACROSS WESTERN AND
NORTH CENTRAL NEBRASKA TONIGHT. THE FIRST IS EXPECTED TO MOVE
ACROSS THE NORTHERN SANDHILLS AND NORTHWEST NEBRASKA. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME WITH THIS COMPLEX...BUT BRIEF
HEAVY RAIN AND GUSTY WINDS WILL STILL BE POSSIBLE.

ANOTHER THUNDERSTORM COMPLEX IS EXPECTED TO TRACK EAST ACROSS
PORTIONS OF SOUTHWEST NEBRASKA TONIGHT. THIS AREA OF THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING HEAVY RAIN ALONG WITH HAIL AND STRONG
WINDS. AN ISOLATED STORM OR TWO MAY BE CAPABLE OF PRODUCING SEVERE
WEATHER...SUCH AS LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF
WESTERN AND NORTH CENTRAL NEBRASKA FRIDAY. AN UNUSUALLY STRONG LOW
PRESSURE SYSTEM WILL MOVE INTO THE PLAINS DURING THE DAY. AHEAD OF
THIS FEATURE...AN INCREASE OF LOW LEVEL MOISTURE WILL PRODUCE AN
UNSTABLE ATMOSPHERE. AS THE THE SYSTEM AND ASSOCIATED COLD FRONT
MOVE INTO THE AREA BY AFTERNOON...THUNDERSTORMS ARE EXPECTED TO
DEVELOP. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE
LARGE HAIL AND DAMAGING WINDS BY LATE AFTERNOON AND EVENING.
ISOLATED TORNADOES WILL ALSO BE POSSIBLE.

ANOTHER STRONG COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA
SUNDAY AFTERNOON AND EVENING. THERE IS A POSSIBILITY FOR STRONG TO
SEVERE THUNDERSTORMS WITH THIS FRONT AS WELL...THOUGH IT IS
DIFFICULT AT THIS TIME TO DETERMINE EXACTLY WHERE THE BEST CHANCES
FOR SEVERE WEATHER WILL BE. LATER FORECASTS WILL BETTER DETERMINE
THE RISK FOR ANY SEVERE THUNDERSTORM ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS ALL OF WESTERN AND
NORTH CENTRAL NEBRASKA FRIDAY AFTERNOON AND EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JWS

In the hours before

Special weather statement, Jun 26, 8:27 PM MDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
927 PM CDT THU JUN 26 2014

NEZ004-270315-
SHERIDAN NE-
827 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHERIDAN COUNTY UNTIL
915 PM MDT...

AT 821 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HAY SPRINGS...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RUSHVILLE...
  CLINTON...
  WALGREN LAKE STATE RECREATION AREA...
  HIGHWAY 250 CROSSING THE NIOBRARA RIVER...
  LONE BUTTE...
  HIGHWAY 27 CROSSING THE NIOBRARA RIVER...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 75 AND 104.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

KNUTSVIG
Special weather statement, Jun 26, 9:03 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
903 PM MDT THU JUN 26 2014

NEZ004-270330-
SHERIDAN NE-
903 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHERIDAN COUNTY UNTIL 930
PM MDT...

AT 859 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF HAY SPRINGS...MOVING EAST AT
15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RUSHVILLE...
  HIGHWAY 250 CROSSING THE NIOBRARA RIVER...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 81 AND 92.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

KNUTSVIG
Special weather statement, Jun 26, 9:07 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1007 PM CDT THU JUN 26 2014

NEZ057-058-069-270345-
CHASE NE-KEITH NE-PERKINS NE-
907 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PERKINS...SOUTHWESTERN
KEITH AND WESTERN CHASE COUNTIES UNTIL 945 PM MDT...

AT 903 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS COMING OUT OF NORTHEAST COLORADO...ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF OVID TO AMHERST TO 7 MILES NORTH OF
WAUNETA...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GRANT...
  VENANGO...
  LAMAR...
  BRANDON...
  CHAMPION...
  CHASE...
  WILD HORSE SPRING...
  WANAMAKER STATE WILDFIRE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 51 AND 80.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

STOPPKOTTE
Special weather statement, Jun 26, 9:43 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1043 PM CDT THU JUN 26 2014

NEZ022-270430-
GARDEN NE-
943 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GARDEN COUNTY UNTIL
1030 PM MDT...

AT 940 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES NORTHWEST OF LISCO...OR 27 MILES SOUTH
OF ALLIANCE...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CRESCENT LAKE NWR...
  RICHARDSON LAKE...
  TRALNOR LAKE...
  MUMPER...
  DEER LAKE...
  HERMAN LAKE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

STOPPKOTTE
Special weather statement, Jun 26, 10:22 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1022 PM MDT THU JUN 26 2014

NEZ004-094-270445-
SHERIDAN NE-WESTERN CHERRY NE-
1022 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND EASTERN
SHERIDAN COUNTIES UNTIL 1045 PM MDT...

AT 1020 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 12 MILES SOUTH OF GORDON...MOVING NORTH AT 30
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  INTERSECTION OF HIGHWAY 27 AND MILLS ROAD...
  ROCK HILL...
  BAYONNE...
  INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 107 AND 121.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

KNUTSVIG
Special weather statement, Jun 26, 10:30 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1130 PM CDT THU JUN 26 2014

NEZ057-058-270500-
KEITH NE-PERKINS NE-
1030 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PERKINS AND SOUTHEASTERN
KEITH COUNTIES UNTIL 1100 PM MDT...

AT 1029 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROSCOE TO MADRID TO
9 MILES SOUTH OF MADRID...AND MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MADRID...
  ELSIE...
  PAXTON...
  GRAINTON...
  SARBEN...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 129 AND 150.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 61 AND 93.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

STOPPKOTTE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:23 PM MDTSevere Thunderstorm WarningLBFChase, Keith, Perkins52 min
Jun 26, 10:17 PM MDTSevere Thunderstorm WarningLBFChase28 min
Jun 26, 10:28 PM MDTSevere Thunderstorm WarningLBFSheridan47 min
Jun 26, 11:17 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson43 min
Jun 26, 11:31 PM MDTSevere Thunderstorm WarningLBFCherry44 min
Jun 27, 4:04 PM MDTSevere Thunderstorm WarningLBFSheridan41 min
Jun 27, 4:11 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan49 min
Jun 27, 5:14 PM MDTSevere Thunderstorm WarningLBFChase, Hayes, Perkins46 min
Jun 27, 5:36 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.